Journal of Symplectic Geometry

Maslov index formulas for Whitney $n$-gons

Sucharit Sarkar

Full-text: Open access

Abstract

In this short article, we find an explicit formula for Maslov index of Whitney $n$-gons joining intersections points of $n$ half-dimensional tori in the symmetric product of a surface. The method also yields a formula for the intersection number of such an $n$-gon with the fat diagonal in the symmetric product.

Article information

Source
J. Symplectic Geom., Volume 9, Number 2 (2011), 251-270.

Dates
First available in Project Euclid: 1 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1309546044

Mathematical Reviews number (MathSciNet)
MR2811652

Zentralblatt MATH identifier
1231.53068

Citation

Sarkar, Sucharit. Maslov index formulas for Whitney $n$-gons. J. Symplectic Geom. 9 (2011), no. 2, 251--270. https://projecteuclid.org/euclid.jsg/1309546044


Export citation